MathSciNet Relay Station
MathSciNet bibliographic data
MR1956606 (2004c:54029) 54F15 (54H25)
Hagopian, Charles L.; Mańka, Roman Simple spirals on double Warsaw circles. Topology Appl. 128 (2003), no. 2-3, 93–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement